Cerazette side effects?

Hi everyone,

I thought it was worth asking o here as we all seem to be guinea pigs for hormonal treatment!I've just started cerazette for my endo after i had a lap last year. I seem to be getting a few side effects and I was wondering if this is normal and if so, did people find it settled down? First of all i'm getting a lot of cramping. Its a bit like period pain (definitely not endo pain). Its only mild but i keep expecting to come on my period but it doesnt happen. Also, i'm getting really overheated and sweating. It happens sometimes during the day but always during the night. Both of these things started exactly when i started the pill so i'm sure its from that. Has anyone else had this? Xx

3 Replies

oldestnewest
  • Yes, I didn't do well on Cerazette. I definitely remember the cramping, it was worse than any cramping I've experienced from my period. I also had constant bleeding and felt very angry a lot of the time. I had to stop taking it after four months. X

  • I'm back on cerazette after having to try something different after a few years and I've had to go back onto cerazette as it's the only thing that I find helps... everyone's different. I would say be patient with it, but others hate it.

  • Hi.it helped my pain but after a few months thus was starting to increase again. I was constantly bloated had bad daily heartburn and indigestion, headaches, tearful and daily sinuses problems with my face swelling up most days, among other things. I've been off it 3 weeks now and am improving. I also got a hot head but at least I tried it. It wasn't until I came off it that I realized my symptoms had worsened due to it. X

You may also like...